MAUDE Adverse Event Report: LAKE REGION MEDICAL ENROUTE .014" GUIDEWIRE

LAKE REGION MEDICAL ENROUTE .014" GUIDEWIRE
Model Number 901047-01
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
Dr.(b)(6) obtained access to the cca utilizing the silk road micropuncture kit.An angiogram was performed which showed no abnormalities.The 0.035' guidewire from the enroute neuroprotection kit was then inserted into the cca using the stop short method.The microsheath was removed and the 8f arterial sheath from the enroute nps kit was inserted.The flow controller tubing was connected from the arterial sheath, primed, and connected to the venous sheath.Act and vitals were in the appropriate ranges for the carotid was clamped.Another angiogram was taken which did not show any visible abnormalities.Dr.(b)(6) attempted to advance the 0.014' enroute guidewire but the wire appeared to prolapse mid cca and was behaving abnormally.He gently pulled the sheath tip back and rotated the c-arm to take another angiogram.There was concern for a dissection at this point, so dr.(b)(6) removed the 8f sheath from the cca, closed the puncture site with the 5.0 prolene pre-stitch, and reaccessed more proximal this time.Using the same steps as before, he safely inserted the 8f arterial sheath again and reconnected the whole circuit with the flow controller tubing.An additional angiogram was taken.Dr.(b)(6) attempted to advance the 0.014' enroute wire and could not engage the true lumen.He tried an 0.014' whisper wire as well and still could not stay true lumen.At this point dr.(b)(6) decided to convert to cea.Upon conversion the dissection plane was confirmed on the posterior wall of the cca.Dr.(b)(6) completed the cea without complications and the patient woke up following surgery neurologically intact.Patient present at time of event? yes, patient complications: dissection in the physician's opinion, did the device or procedure cause or contribute to the patient complication? no medical or surgical interventions: tcar was converted to cea patient admitted to hospital beyond the standard of care: no patient outcome: fully recovered event date: 2026-2-2 as reported device codes: 1258: device operates differently than expected, 1274: difficult to advance as reported patient codes: 9398: no clinical signs, symptoms or conditions.
 
Additional Manufacturer Narrative
Complaint investigation completed as part of this report.

Brand Name
ENROUTE .014" GUIDEWIRE
Common Device Name
ENROUTE .014" GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west bussines park
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
barbara krason
parkmore west business park
galway, H91 C-K22
EI   H91 CK22
MDR Report Key24387825
Report Number3006010712-2026-00006
Device Sequence Number10240531
Product Code DQX
UDI-Device Identifier00816349014857
UDI-Public(01)00816349014857(17)310729(10)9888568
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number901047-01
Device Catalogue NumberSR-014-GW
Device Lot Number9888568
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown